MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL; PERIPHERAL IV CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL; PERIPHERAL IV CATHETER
Catalog Number 381033
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd iag bc pro global blood leaks out of blood control.The following information was provided by the initial reporter, translated from japanese to english: customer reported that after puncturing the blood vessel as normal, blood flowed backwards and when the inner needle was retracted, blood leaked from the check valve.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Investigation results: the complaint of a leak was confirmed, and the cause appeared to be manufacturing related.Two photographs and one 20ga insyte autoguard bc unit were provided for investigation.A longitudinal crack was identified in the pink catheter adapter distal to the blood control valve, which allowed fluid to leak from the adapter.The wedge was visible through the crack.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
 
Event or Problem Description
No additional information.

Brand Name
BD IAG BC PRO GLOBAL
Common Device Name
PERIPHERAL IV CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20162432
Report Number1710034-2024-00993
Device Sequence Number7235436
Product Code FOZ
UDI-Device Identifier00382903810338
UDI-Public(01)00382903810338
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381033
Device Lot Number3353168
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown